Chantix Experience

3 Replies Updated



Conversation Starter

trina Says:


I am on my third day of chantix. I am still smoking, my quit day is 4 days away. but I must say I am amazed so far. Yesterday cigarettes started tasting very dry and nasty, and I don't think about smoking as much as I used to. I drive for a living so I will sit in my truck and smoke like two packs a day easily. I have asthma and when I smoke I have to take at least to breathing treatments per day. I am excited and looking forward to a morning when I don't have to get up early for work so that I can take my treatment. so far my side effects are minor. A little headache and nausea for about and hour or two after taking the pill, and tingling numbness in my left arm when I wake up; but its totally worth it if there's a chance I will quit smoking next week. Good luck to everyone who is trying!



Showing Replies 1 - 3 of 3 RSS Feed


Page of 1     Sorted By:
1
Stacy Says:

I also now am on my 3rd day of taking Chantix, but have not felt any differant towards smoking. I also have not experienced any side effects yet (hope I don't at all). I have been a smoker for 30 years & tried many different times to quit. I hope this is it. When I see young people starting up I want to smack them and tell them how they will regret it.

REPLYSHAREREPORT
Was this helpful?      0  
2
Mitzi Says:

Read yr comment & was wondering if u managed 2 gv up smokin' completely. I went on Champix & quit smoking 5mths ago. Nothing else wud work 4 me until now. I hd the same little headaches or nausea bt persevered with them. Yes they do make ciggies taste foul & I certainly dnt think abt them either. Good luck 2u :D

REPLYSHAREREPORT
Was this helpful?      0  
3
Verwon Says:

How did it go for all of you? Did any of you actually quit? It has been a miracle quit drug for many people.

The FDA lists its typical side effects as possibly including nausea, dizziness, headache, dry mouth, depression, and other mood changes.

As to tingling and numbness in your arm, you should have that evaluated by a doctor, as it might not be related to the medication, and could signify a dangerous health problem.

REPLYSHAREREPORT
Was this helpful?      0  




Viewing page 1 of 1     Reply


More Discussions:

experienced increased potassium with Multaq?
Atere 3 months of Multaq, I began to run dangerously high potassium levels, not low! Any other similar experiences? ## I... 3 replies
experienced gastrointestinal prob and past few days often burp
i had an intercourse wt a bf last friday and taken lady pills on saturday afternoon.following days i often have an hour ... 2 replies
Experience w/ sucessfully quiting Subs WANTED
Question, ALL I ever find on any suboxone informational website in regards to coming off of the subs are HORRIBLE....Her... 2 replies
experienced
if you will take this medicine so much then after few month you will like to die than alive.... this medicine isn't ...
experience with zenoxa od
I am using zenoxa od from a month. I had used it before too. I have a constant head ache, not too much though. My dosage...
i experience pain on right side of head face jaw ear neck feels like toothache everytime i take pain meds hydrocone tylenol and ibuprofen codeine tram
is there a common ingredint. n codeine hydrocone tramadol ER meds something causes tormenting. pain on right side of hea... 2 replies
My experience of side effects on Wysolone
My younger brother aged 35 years had a problem of double vision in left eye due to nerve damage and as per doctor advise... 48 replies
My experience with antipsychotic medications
I took a variety of different atypical antipsychotic medications for 2 years (including Invega Sustenna and Olanzapine).... 13 replies
My Experience on Methadone Clinic
I have been on the clinic for a little over 5 years before I recently walked off 80mg. That probably wasn't one of t... 7 replies
My experience on MyDayIs
Just finished my fist 30 day trial of MyDayIs and am not refilling! Within one week, I was planning my suicide. It was a... 6 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 25 July 2018.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA